# SDR 99UAL900133

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin
- Component: Fl Aerospace, 322684007
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE. *S/D* FORWARD OUTFLOW VALVE WAS STICKING OPEN.  REPLACED FORWARD OUTFLOW VALVE, OPS CHECK OK.
